# SDR FDEA200906242257

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 113N179940
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER OTBD T/E UPPER PANEL SEAL RETAINER AT WS 775.45 TO WS 825.0 FOUND WITH CORROSION AS MARKED.  EVALUATE AND RECTIFY.  RT WING OTBD T/E UPPER PANEL SEAL RETAINER BETWEEN WS 775.45 TO WS 825.0.  REMOVED AND REPLACED IAW SRM 51-10-02 REV. 96.  SEAL RETAINER FABRICATED IAW DWG 113N1799, PART MARKED AS FX 113N1799-40 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
